On hereditarily finitely based varieties of semigroups

Pollák György: On hereditarily finitely based varieties of semigroups. In: Acta scientiarum mathematicarum, (37) 3-4. pp. 339-348. (1975)

[thumbnail of math_037_fasc_003_004_339-348.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1975
Volume: 37
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 339-348
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38611/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 348. p. és a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 13:51
URI: http://acta.bibl.u-szeged.hu/id/eprint/14549

Actions (login required)

View Item View Item